Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Prime von Neumann regular rings and primitive group algebras


Authors: Joe W. Fisher and Robert L. Snider
Journal: Proc. Amer. Math. Soc. 44 (1974), 244-250
MSC: Primary 16A30
MathSciNet review: 0342551
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Kaplansky posed the following question: Are prime von Neumann regular rings primitive? We show that with a certain countability condition the answer is affirmative. This is used to simplify and clarify earlier work on the existence of primitive group algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A30

Retrieve articles in all journals with MSC: 16A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0342551-9
PII: S 0002-9939(1974)0342551-9
Keywords: Prime von Neumann regular rings, primitive group rings, locally Artinian rings, generalized polynomial identity, locally finite groups
Article copyright: © Copyright 1974 American Mathematical Society